EconPapers    
Economics at your fingertips  
 

Ulam Stability Problem for Frames

Laura Găvruţa () and Paşc Găvruţa ()
Additional contact information
Laura Găvruţa: “Politehnica” University of Timişoara
Paşc Găvruţa: “Politehnica” University of Timişoara

Chapter Chapter 11 in Functional Equations in Mathematical Analysis, 2011, pp 139-152 from Springer

Abstract: Abstract In this paper we give a solution to the Ulam stability problem for continuous Parseval frames in finite dimensional Hilbert spaces. We prove that if F is a nearly Parseval frame then there exists a Parseval frame near F. Also, we give generalizations of this result.

Keywords: Hyers–Ulam-Rassias stability; Frames (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_11

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_11